FRACTAL BASIN BOUNDARIES WITH UNIQUE DIMENSION

C GREBOGI, E OTT, J A YORKE, H E NUSSE

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)117-126
Number of pages10
JournalAnnals of the New York Academy of Sciences
Volume497
Publication statusPublished - 29 May 1987

Cite this

GREBOGI, C., OTT, E., YORKE, J. A., & NUSSE, H. E. (1987). FRACTAL BASIN BOUNDARIES WITH UNIQUE DIMENSION. Annals of the New York Academy of Sciences, 497, 117-126.

FRACTAL BASIN BOUNDARIES WITH UNIQUE DIMENSION. / GREBOGI, C ; OTT, E ; YORKE, J A ; NUSSE, H E .

In: Annals of the New York Academy of Sciences, Vol. 497, 29.05.1987, p. 117-126.

Research output: Contribution to journalArticle

GREBOGI, C ; OTT, E ; YORKE, J A ; NUSSE, H E . / FRACTAL BASIN BOUNDARIES WITH UNIQUE DIMENSION. In: Annals of the New York Academy of Sciences. 1987 ; Vol. 497. pp. 117-126.
@article{e1751a07b3cf4732bc9b17b5d4db1775,
title = "FRACTAL BASIN BOUNDARIES WITH UNIQUE DIMENSION",
author = "C GREBOGI and E OTT and YORKE, {J A} and NUSSE, {H E}",
year = "1987",
month = "5",
day = "29",
language = "English",
volume = "497",
pages = "117--126",
journal = "Annals of the New York Academy of Sciences",
issn = "0077-8923",
publisher = "Wiley-Blackwell",

}

TY - JOUR

T1 - FRACTAL BASIN BOUNDARIES WITH UNIQUE DIMENSION

AU - GREBOGI, C

AU - OTT, E

AU - YORKE, J A

AU - NUSSE, H E

PY - 1987/5/29

Y1 - 1987/5/29

M3 - Article

VL - 497

SP - 117

EP - 126

JO - Annals of the New York Academy of Sciences

JF - Annals of the New York Academy of Sciences

SN - 0077-8923

ER -